# SDR SWAA2023082976050

- Difficulty date: July 6, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK IS CORRODED AT BS 480+6; 500+6; 500C+7; 500D; 520; RBL 45 WL 208<[01] VERIFIED APPLICABILITY OF SRM 53-00-52-1A-1.;[02] PARTIALLY UPDATED STEPS 1-3;[03] UPDATED MEASUREMENT TABLE;[04] COMPLETED STEPS 6 AND 7;[05] COMPLETED STEP 8 OK TO INSTALL;[06] COMPLETED STEP 9;[07] VERIFIED STEP 9 COMPLETE;[08] VERIFIED STEPS 1-3 COMPLETE;[09] OK TO CLOSE PASSENGER CABIN FLOOR PANELS 232GF; 232QF; 232JF; 232FF AND 232EF;[10] VERIFIED CORRECTIVE ACTION STEP 9 OK GIVEN;[11] COMPLETED STEP 6; ALL STEPS COMPLETE;[12] VERIFIED ALLL RII STEPS COMPLETE;[13] VERIFIED STEP 6 AND MEASUREMENT TABLE.
